Journal Article

Review article. The mathematical theory of causation

DM Hausman

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 50, issue 1, pages 151-162
Published in print March 1999 | ISSN: 0007-0882
Published online March 1999 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/50.1.151
Review article. The mathematical theory of causation

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.